Top Posters
Since Sunday
52
50
25
13
9
9
9
8
8
8
8
8
New Topic  
wrote...
Posts: 20
Rep: 0 0
2 months ago
A patient who is malnourished and has hypertension is being treated with losartan (Cozaar). How should the dose of the medication be adjusted in this patient?
A)The dose should be higher than normal.
B)The dose should be lower than normal.
C)The dose should remain the same as normal.
D)The medication should be combined with a diuretic.
Source  Download
Abrams' Clinical Drug Therapy: Rationales for Nursing Practice
Edition: 10th
Authors:
Read 12 times
1 Reply
Replies
Answer verified by a subject expert
wrote...
Posts: 190
2 months ago
Sign in or Sign up in seconds to unlock everything.
B
Feedback:
Both losartan and the metabolite are highly bound to plasma albumin, and losartan has a shorter duration of action. Due to malnutrition, a low dose of losartan should be prescribed. The dose should not be higher than normal due to possible toxicity. The dose should not be the same as normal due to possible toxicity. The medication will not be combined with a diuretic unless the blood pressure is not controlled.

Related Topics
New Topic      
Explore
Post your homework questions and get free online help from our incredible volunteers.
Learn More
Improve Grades
Help Others
Save Time
Accessible 24/7
  324 People Browsing
Your Opinion
Related Images
 101
 60
 22

▶️ Video: Supine Position

For a complete list of videos, visit our video library